# SDR GTIA2023120137659

- Difficulty date: November 28, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 19,386 hours, 8,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5758620002100
- Part serial: 18933207
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 19,387 hours, 8,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SPIRIT W/O 284368 TC ZL-500-03-1-R-NKS AND AEROMAN W/O 2023-388/1 NR 2023-605841.  DENT LOER SURFACE OB FLAP ON RH WING.  RAF-01 GENERATED,-REPAIRED LOWER SURFACE OB FLAP ON RH WING IAW SRM 57-53-00-300-093.
